Aa
A
A
A
Close
Birth Control (Contraception) Community
6.43k Members
Avatar universal

depo

Ive been on depo for about a year now an at first i had blood clots.coming out now im having heavy bleeding im not sure why never bled this much wirh being on depo what should i do?
1 Responses
Avatar universal
MEDICAL PROFESSIONAL
Hello and hope you are doing well.
It is common to have irregular bleeding and/or prolonged bleeding with depo use. This side effect is usually common during the first 3 months of use. If the bleeding is heavy and prolonged it can result in anemia and weakness. It is best to discuss with your doctor about this irregular or prolonged bleeding on Depo Provera .A complete medical evaluation may be necessary if the symptoms are severe and persistent. I sincerely hope it helps.
Take care and regards!
Have an Answer?
Didn't find the answer you were looking for?
Ask a question
Popular Resources
From skin changes to weight loss to unusual bleeding, here are 15 cancer warning signs that women tend to ignore.
Here’s what you need to know about the transition into menopause – and life after the change takes place.
It’s more than just the “baby blues.“ Learn to recognize the signs of postpartum depression – and how to treat it.
Forget the fountain of youth – try flossing instead! Here are 11 surprising ways to live longer.
From STD tests to mammograms, find out which screening tests you need - and when to get them.
Find out if PRP therapy right for you.